We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I wasn't sure I was going to make it through the night, not because of the meds, but because of the storms! We had terrible tornados and storms for about 6 hours last night! Scray stuff!!
I think the meds are *ok* for now. My head is still kinda fuzzy, but I think a lot of that is lack of sleep. Even with the increase in Lunesta, I'm still only sleeping 3-4 hours a night. But I don't feel that my thoughts are quite as out of control as they were, and I don't feel like I just want to die, which is definitely a good sign. (I know you know what I mean!)
I'm really not doing well with the whole eating thing, though. I've lost 3 more pounds since Sunday. DOn't know if it's the meds doing it or the stress. I'll have to figure that one out. He told me I should share a food diary with someone, so maybe I could do that here, if y'all don't mind, oir I could do it on the eating disorders forum.
Definetly,we are all here for you...you can share anything with us I've never had an eating disorder,but after going back onto this prednisone...I can relate to feeling fat and gross,because thats what I SEE in the mirror. Even though other people tell me I look "normal"...I'm all like HOW could you possibly think that? I HOPE I dont look this way all the time! It's hard to change that image in your mind...but I think with time and getting the help your getting now,you will get there.
Thats no good about your sleep pattern Your mind and body needs time to heal itself and sleep is the best for that. Could you try a different sleep aid? Maybe your getting to used to the Lunesta? I was on Trazodone for awhile and then switched to the Ambien. I know Lisa mentioned you and she both have been on it before and it caused sleep walking. Thats scary! The first week or so,I kept my bedroom door locked because I figured,someone would wake up if I went messing with it in my sleep...LOL...But,I havent had any of that and I am actually sleeping through the night!!
I am sooo glad you dont have that feeling of wanting to die anymore! I know exactly where your coming from and it's a terrible feeling Now,I'm wondering how I could have felt that way. Things seems much brighter
__________________ Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">